# SDR SWAA2012112099996

- Difficulty date: November 27, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34713
- Aircraft time: 23,825 hours, 13,931 cycles
- System (JASC): 5755 · Spoilers
- Part: Retainer
- Part number: 6573735
- Condition: Cracked
- Location: Nr 6 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E FLAP WELL, SMALL SEAL RETAINER O/B OF NR 6 GROUND SPOILER IS CRACKED.  REMOVED AND REPLACED SMALL SEAL RETAINER O/B OF NR 6 GROUND SPOILER PER SRM 51-40-02 AND M/M
